# SDR USAA2009102392856

- Difficulty date: October 22, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 857,632 hours, 32,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - MAJOR REPAIR - C4 CHECK - CORROSION ON AFT GALLEY FLOOR DECK PLATE, BS 1687 - BS 1715 RBL 50, WL 208.1.  REPAIRED AFT GALLEY FLOOR DECK PLATE, BS 1687 - BS 1715 RBL 50, WL 208.1 IAW B757 SRM 53-60-01 AND 51-40-02.
